MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 6818
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
From pediatric oncology clinic: alcohol prep wipes are often dry when opening package.Within the box, there are several dry wipes and several moist wipes, but we often need to open several alcohol wipes before finding a moist one.Cardinalhealth alcohol prep pads.Lot 26c026162.No exp date on box.From pediatric infusion center: multiple alcohol wipes are completely dry upon opening.Throughout this box.Lot number #26c026162.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key25812644
Report Number25812644
Device Sequence Number12250416
Product Code LKB
UDI-Device Identifier20192253047063
UDI-Public(01)20192253047063
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
Report Date (Section F) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6818
Device Catalogue Number6818-
Device Lot Number26C026162
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer07/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/03/2026